It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Wellbutrin XL and Effexor

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-30-2007, 12:26 PM   #1
    ssassy2
    Newbie
    (female)
     
    ssassy2's Avatar
     
    Join Date: Mar 2007
    Location: atkinson, IL, US
    Posts: 5
    ssassy2 HB User
    Red face Wellbutrin XL and Effexor

    I am on the 2 meds above and have been getting so hot that I cannot do dishes, or shop or go anywhere without sweating. I mean sweating so badly that it is embarasing. Then I get anxious and it gets worse. The psych told me it was hormonal but then I went to my doc and he said hormones and thyroid are fine it is the meds and probably effexor. But I had it on well butrin alone too so is there something any one knows that will help this or has had these problems too. I will take a cold shower in hopes to cool down and by the time I walk to the bedroom to lay down and read I am dripping with sweat. Help. I am tired of telling docs and they blame it on the other. No help. Is there meds SSRI that don't cause this???

     
    Sponsors Lightbulb
       
    Old 03-30-2007, 12:36 PM   #2
    trg247
    Senior Veteran
    (male)
     
    trg247's Avatar
     
    Join Date: Jan 2005
    Location: ontario
    Posts: 3,762
    trg247 HB Usertrg247 HB Usertrg247 HB User
    Re: Wellbutrin XL and Effexor

    I take both of those meds plus a few others and have the same problem. I have no idea why, sorry I could not be more help

    take care
    trg247
    __________________
    Major Depressive Disorder With Psychotic Features
    Post Traumatic Stress Disorder
    Borderline Personality Disorder
    Generalized Anxiety Disorder

    Current Meds
    Pristiq
    Cymbalta
    Seroquel
    Temazapam

     
    Old 03-30-2007, 01:13 PM   #3
    ssassy2
    Newbie
    (female)
     
    ssassy2's Avatar
     
    Join Date: Mar 2007
    Location: atkinson, IL, US
    Posts: 5
    ssassy2 HB User
    Re: Wellbutrin XL and Effexor

    Quote:
    Originally Posted by trg247 View Post
    I take both of those meds plus a few others and have the same problem. I have no idea why, sorry I could not be more help

    take care
    trg247
    Well thanks anyways. I have tried so many meds and these two seem to help alot but the sweating makes it intolerable when it hits. So I can either be ok on the meds or quit them to stop sweating. I am really ready to quit to not feel so hot and sweaty. I will have to talk with the psych again.

     
    Old 03-31-2007, 07:24 PM   #4
    looneybin
    Junior Member
    (female)
     
    Join Date: Jun 2005
    Posts: 40
    looneybin HB User
    Re: Wellbutrin XL and Effexor

    I am now on Effexor XR and have the sweating which can sometimes be embarrassing, but I had it on Lexapro too. My Doc told me that increased sweating is a common side effect with all SSRIs. I know that I hate the sweating, but I hate the person I am when I'm not on the meds. I have decided to try to live with it and have started dressing in layers so that when it hits, I can peel off a layer to help. Good luck!

     
    Old 04-01-2007, 08:13 PM   #5
    ssassy2
    Newbie
    (female)
     
    ssassy2's Avatar
     
    Join Date: Mar 2007
    Location: atkinson, IL, US
    Posts: 5
    ssassy2 HB User
    Re: Wellbutrin XL and Effexor

    I just heard that too about the SSRI's. I dress in layers to but nothing seems to help except a fan. Its not that I am prissy or anything but when I say sweat it is profuse. People look at me like I am sick or something. And some say when I am watching my daughter play sports. Hey I thought the kids were exercising, not you. Ha ha. Very funny I feel like saying. UGH. It just drives me nuts to sweat when I am doing nothing at all. I am 43 and my coworker keeps telling me I have perimenopause but the doctor tells me no. Then my psych tells me yes it is hormones. Had tests last week and my regular doctor says definitely meds and he thinks it is effexor but I think it was even there with wellbutrin last year because that was when the lady said she thought the kids were playing and not me. Oh well I am whining. Sorry.

     
    Old 04-01-2007, 08:40 PM   #6
    Chair
    Junior Member
    (male)
     
    Chair's Avatar
     
    Join Date: Mar 2007
    Location: WA
    Posts: 25
    Chair HB User
    Re: Wellbutrin XL and Effexor

    I was getting night sweats on Lexapro, very uncomfortable.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Effexor to Wellbutrin heythere5360 Depression 6 07-06-2006 12:04 PM
    Wellbutrin SR vs Wellbutrin XL littlejmb Depression 36 01-17-2006 06:19 AM
    Good Bye, Wellbutrin.....hello ?? roz5 Depression 18 01-13-2006 11:47 AM
    Wellbutrin/Effexor- side effects & sex drive Becky2000 Depression 2 03-26-2005 06:43 PM
    Help! How do I know if it's Effexor withdrawal or Wellbutrin side effects? DKScully Depression 11 01-12-2005 10:36 PM
    **Stopping Effexor, starting Wellbutrin--in need of moral support (and some answers)! DKScully Depression 5 12-29-2004 09:38 PM
    Effexor withdrawal?? Wellbutrin side effect?? ZFREEIN2003 Drug Interactions / Side Effects 1 12-24-2004 10:26 PM
    Wellbutrin worries lisar2003 Depression 2 04-29-2004 10:20 AM
    Wellbutrin not for me... Effexor ?'s Epiphany2003 Depression 8 12-11-2003 08:06 PM
    Effexor withdrawals or Wellbutrin side effects? wobbly Bipolar Disorder 3 11-17-2003 07:28 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:33 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!